# SDR AALA20170118004

- Difficulty date: January 14, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N143AN
- Make and model: Airbus A321-231
- Aircraft serial: 6745
- Aircraft time: 4,963 hours, 1,835 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Zone 100
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. AT 600 FEET, STALE SOCK ODOR NOTED. TWO MINUTES LATER THE AFT FLIGHT ATTENDANT SMELLED BURNING TYPE ODOR. APU OFF, NO SMELL AT GATE. REMOVED AND REPLACED LEFT RECIRCULATION FILTER IAW AMM 21-21-41. OPERATIONAL CHECK GOOD. SEE ALSO AALA20170118005.
